# SDR USAA2010110292466

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 34,795 hours, 15,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Part serial: 2572
- Condition: Faulty
- Location: Window Heat
- Part time: 34,795 hours, 15,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOGPAGE:7325990 - FLT#1822- CLT-BOS - EMERGENCY LANDING - CAPTAIN'S FRONT WINDSHIELD CRACKED IN FLIGHT. DECLARED EMERGENCY.  REPLACED CAPTAIN'S WINDSHIELD PER J/C 26L21056001. REMOVED AND REPLACED LEFT WINDOW HEAT COMPUTER PER AMM 30-42-34. OPERATIONAL CHECK WAS GOOD.
